# SDR 06FDEA04370

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- Aircraft time: 44,524 hours, 34,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 655714034
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT DOOR SECOND FROM AFT FRAME ANGLE CORRODED 6" FROM BOTTOM EDGE OF DOOR REMOVED AND REPLACED TEE ANGLE REF SRM 51-30-2 PG 2.  CLASSIFIED AS A MAJOR REPAIR.
